# SDR IXXA05SMN87S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Ww
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, MLG W/W L-24 CRACKED 2", STA 980.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-2 FIG 5 TR NR 53-123 DATE 05-15-01, EO SEMAN NR 2005831 DATE 06-16-05.  REMOVED FASTENERS IAW DC-8 SRM 51-1-20D PAGE 21.  PERFORMED SLOP HOLE ON CRACK END IAW DC-8 SRM 53-2-2 FIG 5 SHEET 21. PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D REPAIR ANGLE (ALCLAD 2024 T3 0.125”) + WASHERS (ALCLAD 2024 T3 0.090) IAW DC-8 SRM 53-2-2 FIG 5 SHEET 24 IAW DC-8 SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-2 FIG 5 SHEET 21, 24,
